IBN
Închide

Lista articolelor în limba engleza

Print PDF
Afisarea articolelor: 1-3(3)
2020
1.

Global Topological Configurations of Singularities for the Whole Family of Quadratic Differential Systems

. Qualitative Theory of Dynamical Systems. 2020, nr. 1(19), 0-0. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
2017
2.

Cubic Differential Systems with Invariant Straight Lines of Total Multiplicity Eight possessing One Infinite Singularity

. Qualitative Theory of Dynamical Systems. 2017, nr. 1(16), 0-0. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
2016
3.

First Integrals and Phase Portraits of Planar Polynomial Differential Cubic Systems with the Maximum Number of Invariant Straight Lines

. Qualitative Theory of Dynamical Systems. 2016, nr. 2(15), 348-327. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
 
 

1-3 of 3